can Lupus make acne medications work slower?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Dec 2010
Total Posts : 9
   Posted 10/10/2011 2:17 PM (GMT -6)   
I'm 16 and a few years ago I was on acutane and it worked beautifully. Then I was diagnosed with Lupus and RA a year ago and after being on Prednisone, plaquenil, mehtotrexate and other meds my acne is back. I think my rheumatologist said something about how lupus can cause medications to work slowly...? Because it took a month for the prednisone to kick in the first time I started using it. Is this going to make my new acne medications work slower then they normally would?

Regular Member

Date Joined Jan 2011
Total Posts : 82
   Posted 10/14/2011 12:40 PM (GMT -6)   
Prednisone can cause acne. I'm 22 and never really had problems with acne until I started taking prednisone - and now it's a daily struggle. I'm using a topical antibiotic on my face but other than that I've pretty much just had to learn how to deal with it. Sorry that you're going through this as well! It's no fun especially at a young age. I hope you can find a way to control it! Good luck.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, March 21, 2018 8:41 AM (GMT -6)
There are a total of 2,942,185 posts in 322,831 threads.
View Active Threads

Who's Online
This forum has 161223 registered members. Please welcome our newest member, Megan Trepp.
341 Guest(s), 16 Registered Member(s) are currently online.  Details
JayMot, Reltnie, TheProstateCancerCoach, tennisplayer, Alyeska, Saipan Paradise, kevinwburke, garyi, OriolCarol, mr bill, mkl11, Crazyick, concernedmom9, Noggin2u2, straydog, halbert